# SDR LR7A2020100502405

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Drag Fitting
- Part number: 3906124
- Condition: Damaged
- Component: Center Wing, Lkheed
- Component part number: 39403711
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE NR 3 ENGINE INBOARD TRUSS MOUNT LOWER DRAG FITTING WITH MULTIPLE ELONGATED HOLES AT RT LOWER CWS178R.  REPAIR BY REPLACEMENT ACCOMPLISHED, IAW LOCKHEED SMP583 SRM, CH 51-60 & 51-70.  NR 2573.
